# SDR 4DPA2023121700001

- Difficulty date: December 17, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N962JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145618
- Aircraft time: 42,141 hours, 32,796 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Part number: 3622001015
- Part serial: 1052
- Condition: Failed
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED REPEAT PITCH TRIM BACKUP INOP MESAGE APPEARED AT CRUISE. RETURNED TO DAL. CORR ACTION MX TROUBLESHOT TO BAD HSA PN 362200-1015 SN 1052. R&R'D HSA OPS TEST GOOD.
